MathSciNet Relay Station
MathSciNet bibliographic data
MR1866497 (2002j:30081) 30G35
Laville, Guy; Ramadanoff, Ivan Elliptic Cliffordian functions. Complex Variables Theory Appl. 45 (2001), no. 4, 297–318.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement